# SDR CA110926004

- Difficulty date: September 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 6,887 hours
- Engine: Lyc LTS101600A3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Modulator
- Part number: 430110212
- Condition: Unserviceable
- Location: Airflow
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED INCREASE IN COMPRESSOR SPEED AND DROP IN ROTOR RPM ON APPROACH.  PILOT MANAGED TO LAND WITHOUT INCIDENT.  MAINTENANCE PERSONNEL FOUND THE AIRFLOW MODULATOR DEFECTIVE DUE TO A BROKEN BLEED AIR TRANSFERT TUBE.
